# SDR CA050713002

- Difficulty date: July 12, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Piper PA-31T
- Aircraft time: 20,515 hours
- Engine: Pwa PT6A28
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: WTC21141
- Condition: Bent
- Location: Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RIGHT GEAR DOOR ACTUATOR FOUND BENT AS A RESULT OF THE HINGE BREAKING.  ACTUATOR REPLACED WITH OVERHAULED UNIT.  SYSTEM TESTED SERVICEABLE.
